# SDR CALA2010070700327

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1340-1360 LBL 45 SEAT TRACK CROWN FOUND CORROSION.  SEAT TRACK CORROSION REMOVED OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION SEAT TRACK REPAIRED AS PER SRM 53-00-52 REPAIR 1 FIG 201 AT STA 1320 TO STA 1410 LBL 45 AND FORM 44.0008 ATTACHED ITEM 1-14 ACCOMPLISHED.
